RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 47–106 (Mi umn4471)  

This article is cited in 11 scientific papers (total in 11 papers)

Chaotic states and stochastic integration in quantum system

V. P. Belavkin

Moscow Institute of Electronic Engineering

Full text: PDF file (3434 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 53–116

Bibliographic databases:

UDC: 519.248
MSC: 81Q50, 81S25, 20M30, 81R05, 81R15
Received: 27.05.1991

Citation: V. P. Belavkin, “Chaotic states and stochastic integration in quantum system”, Uspekhi Mat. Nauk, 47:1(283) (1992), 47–106; Russian Math. Surveys, 47:1 (1992), 53–116

Citation in format AMSBIB
\Bibitem{Bel92}
\by V.~P.~Belavkin
\paper Chaotic states and stochastic integration in quantum system
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 47--106
\mathnet{http://mi.mathnet.ru/umn4471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171863}
\zmath{https://zbmath.org/?q=an:0821.46093}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47...53B}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 53--116
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000862}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300002}


Linking options:
  • http://mi.mathnet.ru/eng/umn4471
  • http://mi.mathnet.ru/eng/umn/v47/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler formulas”, Theoret. and Math. Phys., 92:1 (1992), 814–816  mathnet  crossref  mathscinet  isi
    2. V. P. Belavkin, “Quantum Diffusion, Measurement and Filtering I”, Theory Probab Appl, 38:4 (1993), 573  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Belavkin, “Measurement and Filtering of Quantum Diffusion II”, Theory Probab Appl, 39:3 (1994), 363  mathnet  crossref  mathscinet  zmath  isi
    4. V. P. Belavkin, “On the generators of quantum stochastic evolution equations”, Theoret. and Math. Phys., 110:1 (1997), 35–46  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. P. BELAVKIN, V. N. KOLOKOL'TSOV, “STOCHASTIC EVOLUTION AS A QUASICLASSICAL LIMIT OF A BOUNDARY VALUE PROBLEM FOR Schrödinger EQUATIONS”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 05:01 (2002), 61  crossref
    6. V. P. Belavkin, L. Gregory, “Representations of homogeneous quantum Lévy fields”, Proc Math Sci, 116:4 (2006), 477  crossref  mathscinet  zmath  isi
    7. A. Basharov, “Stark interaction of identical particles with the vacuum electromagnetic field as quantum Poisson process suppressing collective spontaneous emission”, Phys. Rev. A, 84:1 (2011)  crossref
    8. A. M. Basharov, “Stark-interaction stabilization of the excited state of identical particles”, JETP Letters, 94:1 (2011), 27–33  mathnet  crossref  isi
    9. Basharov A.M., “Lanzhevenovskii i obobschennyi lanzhevenovskii tipy spontannogo izlucheniya kvantovykh chastits”, Optika i spektroskopiya, 112:3 (2012), 381–381  elib
    10. M. F. Brown, “A canonical dilation of the Schrödinger equation”, Russ. J. Math. Phys, 21:3 (2014), 316  crossref
    11. A. I. Trubilko, A. M. Basharov, “Delay of superradiance as a signature of the non-Wiener dynamics of the generalized Dicke model”, JETP Letters, 109:2 (2019), 77–82  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:128
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020